Previous |  Up |  Next


Title: Sixtieth anniversary of birthday of Professor Jan Polášek (English)
Author: Kozel, Karel
Author: Neustupa, Jiří
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 36
Issue: 4
Year: 1986
Pages: 671-672
Category: history
MSC: 01A70
idZBL: Zbl 0608.01030
idMR: MR863195
DOI: 10.21136/CMJ.1986.102125
Date available: 2008-06-09T15:13:41Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_36-1986-4_14.pdf 752.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo